# SDR AALA202105174920

- Difficulty date: May 13, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 33,566 hours, 13,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Pax Dr Arm Strap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR SLIDE ARMED INDICATOR STRAP WILL NOT STAY CONNECTED. ADJUSTED INDICATOR STRAP RETAINING SNAP, OPS CHECK GOOD.
